Agom, E. U., Department of Mathematics University of Calabar Calabar Nigeria, Nigeria

  • Vol 7, No 3 (2017) - Articles
    Numerical application of Adomian decomposition method to fifth-order autonomous differential equations
    Abstract  PDF
  • Vol 8, No 4 (2018) - Articles
    Exact solution of nonlinear Klein-Gordon equations with quadratic nonlinearity by modified Adomian decomposition method
    Abstract  PDF
  • Vol 10, No 5 (2020) - Articles
    Transcendental-hyperbolic functions and their Adomian polynomials with numerical results facilitated by nonlinear shanks transform
    Abstract  PDF

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2020 JMCS